List of citations in Numdam for : Existence and multiplicity results for a semilinear elliptic eigenvalue problem

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 1, p. 97-121

Dancer, E. N.; Yan, Shusen

Annales de l'I.H.P. Analyse non linéaire, Volume 21 (2004) no. 2, p. 237-253

Dancer, Edward Norman; Yan, Shusen

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 2 (2003) no. 4, p. 679-709

Berestycki, Henri; Caffarelli, Luis; Nirenberg, Louis

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, p. 69-94